# SDR ASMF201308008

- Difficulty date: July 12, 2013
- Submitted: August 3, 2013
- Operation: Air carrier
- Aircraft: N745AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 32718
- Aircraft time: 33,711 hours, 3,760 cycles
- Engine: Ge GE9094B
- System (JASC): 5700 · Wing Structure
- Part: Fairing
- Part number: 2004M30G22
- Condition: Damaged
- Location: Right
- Part time: 36,391 hours, 5,716 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TRANSIT CHECK, A BIRD STRIKE WAS DETECTED IN RT ENGINE.  BIRD STRIKE CONDITIONAL INSPECTION WAS PERFORMED IAW MM 05-51-18, DETECTING 6 FAIRING DAMAGES AND 2 PANELS WITH 4 IMPACT, BEING WITHIN LIMITS OF OPERATION IAW AMM 71-00-00.  PANELS WERE REPAIRED IAW AMM 72-24-00.  MX PERSONNEL REPLACED THE FAIRINGS IAW AMM 72-24-00 AND PERFORMED A RT ENGINE HIGH PRESSURE COMPRESSOR AND COMBUSTION CHAMBER BORESCOPE INSPECTION IAW AMM 72-00-00, NO DAMAGES WERE FOUND.
